Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stomach pain along with upper back pain. Feeling constant lump in throat. Symptoms continue after taking omeprazole

I am 53 years old. extremely active. developed a pain in top of stomach with the feeling of a constant lump in my throat . when pain in stomach is really bad I experience pain in upper back between sholder blades. I have also lost 5 lbs in the last 6 week. saw a doctor and he put me on omeprazole and said I should feel better in 2 weeks. it is now almost 4 weeks and I am still experiencing these symptoms. I have not had any tests to this point. what should be my next steps
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
It seems that you are having acid peptic disorder. As the pain is persistent, hiatus hernia and H.pylori infection needs to be ruled out. Consulting a gastroenterologist will be helpful for further investigations required in your case.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor